# SDR DALA2024112611235

- Difficulty date: November 18, 2024
- Submitted: November 26, 2024
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 90,653 hours, 11,870 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3301COND R CAB VENT FAULT ECAM. FOLLOWED ECAM. STRONG BURNING SMELL IN CABIN AND CREW BUNK. SMELL WENT AWAY AFTER SEVERAL MINUTES. CORRECTIVE ACTION: REPLACED RIGHT RECIRCULATION FAN. OK FOR SERVICE. (0665283)
